Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin at Marshall.centre(at)gmail(dot)com. In the subject, please use "Help needed for www.helico.com"

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to keep this forum alive.

Some useful guides
How to post in the forum?
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
The 5th Chinese Helicobacter treatment consensus
How long should I wait before doing follow up breath/stool test?

If you are confirmed with H. pylori, in your convenient time, please help us with the symptoms survey that you are experiencing.
Symptoms survey
(contributed by frostyfeet)


此网站免费然您阅读。若想分享心得或提问,请先注册
若有困难注册,请联络站长 Marshall.centre(at)gmail(dot)com。标题请用 "Help needed for www.helico.com"
此网站不允许打广告。我们欢迎任何的讨论。但尽量不要推销没医学根据的网站,商品或治疗方案。
此网站是非盈利网站。我们会尽最大能力提供任何有关幽门螺杆菌的讯息。您的捐款可以让我们继续帮助更多的病人。

指南
如何贴文?
欧洲幽门螺杆菌治疗共识 5
第五次全国幽门螺杆菌感染处理共识报告
用药后,多久以后可以再做吹气测试?

Excessive stomach acid after treatment

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: barjammar, Toni

Helico_expert
Site Admin
Posts: 4296
Joined: Wed Mar 02, 2011 7:20 am

Re: Excessive stomach acid after treatment

Post by Helico_expert »

Hi, there is nothing really to help your stomach heal apart from eating healthy and having a healthy life style.

If PPI works in relieving your symptoms, do continue.
If pantoprazole is not working, you can try other brands, eg. rabeprazole.

TinaSF
Posts: 20
Joined: Sun Nov 01, 2020 1:43 pm

Re: Excessive stomach acid after treatment

Post by TinaSF »

Hi helico expert,
I'm writing to update you on my current status.
I took tetracycline for 9 days and metronidazole for 1 day back in late August. I was told to stop metronidazole after day when I developed peripheral neuropathy side effects and to continue tetracycline. While taking tetracycline, I developed throat tightness and some difficulty swallowing.
I was then misdiagnosed via email that I had oral thrush so I took nystantin and ended up completely losing the ability to swallow for a few days. It has taken almost a year to eat solid food again.
I finally got off of omepraolze 40mg so I could re test for h pylori and was on famotadine and simethicone for 3 weeks and tested negative.
However, I still have all my original symptoms like a stomach tightness, constant belching, inability to pass gas, heart palpitations, gnawing sensation in my stomach, and bloating. Simethicone controls almost all of my symptoms coupled with pepcid.
It's been almost 1 year in August without any improvement in symptoms. My diet is very limited as I'm unable to digest dairy, chocolate, fried foods, tomatoes, garlic, onions, oranges, apples, and the list goes on.
I did an endoscopy immediately after the partial antibiotic treatment. While on 40mg of omeprazole, they found fundic polyps and mild inflammation in my stomach. What do you recommend for me at this point? Should I get another stool test in a few months?
Should I submit to another endoscopy? Any ideas would be helpful. Thank you!!

Helico_expert
Site Admin
Posts: 4296
Joined: Wed Mar 02, 2011 7:20 am

Re: Excessive stomach acid after treatment

Post by Helico_expert »

Did your gastroenterologist send a biopsy for histology? if yes, what did the report say about the inflammation? or did they do a specific HP stain? sometimes you can ask the pathologist to bring the slide out for second review.
Did your gastroenterologist check the pH of the gastric juice? sometimes, when the acid level is low, it's hard to detect H. pylori.

Nevertheless, it seems like there is no serious problem from your gastroenterologist. Otherwise he would have mentioned to you.

There is no need for frequently endoscopy. Since there is no major problem, then perhaps once every 12 or 24 months.

if you want to know if HP is still present, dont take any ppi. (it's ok to take H2 blockers). then repeat breath/stool test.

As you mentioned that there is still some inflammation in the stomach according to the endoscopy, perhaps that's why you still have the symptoms. If the histology report says that it's non-active gastritis, then it's a sign of healing. So hopefully through time, you will gradually recover. If the report says it's active gastritis, then something is still causing the inflammation. It could be H. pylori or it could be something else. food allergy?

Post Reply

Return to “Hot Topics and Common forum Issues 热门话题和常见问题”